# SDR UALA2011011400224

- Difficulty date: January 13, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 80,909 hours, 13,011 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1823T1001
- Part serial: 29
- Condition: Failed
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WILL NOT DEPLOY IN THE ALTERNATE POSITION.  REPLACED FLAP ELECTRIC MOTOR PER MM BUT FLAPS WILL STILL NOT DEPLOY.  NO PWR ON CONN D2312. SECURED BACK CONN D2312.  FOUND FLAP BYPASS VALVE MIGRATED, RESECURED PIN, OPS CHECKED NORMAL.
